# SDR ASAA2020031732434

- Difficulty date: March 13, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 29,027 hours, 9,325 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Fuel
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 7872022 FOUND #1 ENG RT VSV ACT DRAIN, FUEL LEAKING. GROUNDED - YES. ON DEFERRAL.
